# SDR CA981123007

- Difficulty date: October 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Link
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) LEFT MAIN GEAR UPPER TORQUE LINK FOUND TO BE BROKEN AT AFT ATTACHMENT.
